# SDR CALA2022040600881

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: R53420403203
- Condition: Corroded
- Location: Rh Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 FWD SIDE JUST 2" ABOVE R-2 SILL HAS CORROSION A3NB-53-3- 6222 PER HAECO LCQ NON ROUTINE 9298558/30558 GENERATED BY N07857 0
